On equations of the type Au=g(x,u,Du) with degenerate and nonlinear boundary condition
Th. Runst, Y. Il'yasov
The paper is published:
Tsukuba J. Math., 23(3), 505-528, 1999.
Keywords: degenerate boundary value problems, sub- and supersolutions, a priori estimates, existence and uniqueness results, maximum principles
- 35J65 Nonlinear boundary value problems for linear elliptic PDE; boundary value problems for nonlinear elliptic PDE
- 35B45 A priori estimates
- 35J25 Boundary value problems for second-order, elliptic equations
The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.